# SDR MASA200500984

- Difficulty date: December 2, 2005
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 9,993 hours, 9,527 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1089A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,918 hours, 5,211 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7172 GSP, FLAPS FAILED 8 DEGREES.  MAINTENANCE REMOVED AND REPLACED RT BPSU.
